MAUDE Adverse Event Report: NEWPORT MEDICAL INSTRUMENTS, INC E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT MEDICAL INSTRUMENTS, INC E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number E360
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during testing the e360 ventilator had an internal leak.There was no patient involvement at the time of the event.Medtronic was not authorized to evaluate/repair the device as the product is not in medtronic control.The repair was completed at a non-medtronic location.The service provider opened the ventilator and found tubing disconnected, reconnected all the connections properly and the ventilator was found to be in working condition.The reported complaint could not be confirmed without the product return.Should new information become available or if the product is returned to the manufacturer for investigation the complaint will be re-evaluated.

Brand Name
E360 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT MEDICAL INSTRUMENTS, INC
1620 sunflower ave
costa mesa CA 92626
MDR Report Key6792704
Report Number2023050-2017-05696
Device Sequence Number11155538
Product Code CBK
UDI-Device Identifier10884521540965
UDI-Public10884521540965
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K053502
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE360
Device Catalogue NumberE360E-SY-IN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2017
Initial Report FDA Received Date08/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1